# SDR AALA202208093194

- Difficulty date: August 5, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A300*
- Aircraft serial: 866
- Aircraft time: 79,670 hours, 31,474 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3760
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL BETWEEN SEAT ROWS 18 THRU 20  AND AFT GALLEY. MAINTENANCE FOUND EVIDENCE OF OIL INGESTION IN APU AIR INTAKE PLENUM. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
